MAUDE Adverse Event Report: PULMONX CORPORATION CHARTIS CATHETER; TUBE, TRACHEAL/BRONCHIAL, DIFFERENTIAL VENTILATION (W/WO CONNECTOR)

PULMONX CORPORATION CHARTIS CATHETER; TUBE, TRACHEAL/BRONCHIAL, DIFFERENTIAL VENTILATION (W/WO CONNECTOR)
Model Number G3
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/14/2022
Type of Reportable Event Malfunction
Event or Problem Description
Chartis catheter would not work properly and was not showing any flow on the charits machine.Changed to a new catheter and it worked fine.I attempted to mimic flow after the procedure and it seems as if the air flow sensor is not working properly on this specific catheter.

Brand Name
CHARTIS CATHETER
Common Device Name
TUBE, TRACHEAL/BRONCHIAL, DIFFERENTIAL VENTILATION (W/WO CONNECTOR)
Manufacturer (Section D)
PULMONX CORPORATION
700 chesapeake drive
redwood city CA 94063
MDR Report Key13885980
Report Number13885980
Device Sequence Number13820055
Product Code CBI
UDI-Device Identifier00811907030928
UDI-Public(01)00811907030928(10)505574(17)230623
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 02/21/2022
Report Date (Section F) 02/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG3
Device Catalogue NumberCHR-CA-12.0
Device Lot Number505574
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/24/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/24/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA02/21/2022